On $l_1}$-singular operators
Colloquium Mathematicum, Tome 38 (1977) no. 2, pp. 255-258
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_cm_38_2_255_258,
author = {Joe Howard},
title = {On $l_1}$-singular operators},
journal = {Colloquium Mathematicum},
pages = {255--258},
year = {1977},
volume = {38},
number = {2},
doi = {10.4064/cm-38-2-255-258},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/cm-38-2-255-258/}
}
Joe Howard. On $l_1}$-singular operators. Colloquium Mathematicum, Tome 38 (1977) no. 2, pp. 255-258. doi: 10.4064/cm-38-2-255-258
Cité par Sources :